Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Local class field theory

Author: Yu. L. Ershov
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 15 (2003), nomer 6.
Journal: St. Petersburg Math. J. 15 (2004), 837-846
MSC (2000): Primary 11R37
Published electronically: November 16, 2004
MathSciNet review: 2044630
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New sufficient conditions for the validity of local class field theory for Henselian valued fields are established. An example is presented to show that these conditions are less restrictive than the applicability of the Neukirch abstract class field theory.

References [Enhancements On Off] (What's this?)

  • 1. I. B. Fesenko and S. V. Vostokov, Local fields and their extensions, Translations of Mathematical Monographs, vol. 121, American Mathematical Society, Providence, RI, 1993. A constructive approach; With a foreword by I. R. Shafarevich. MR 1218392
  • 2. Jürgen Neukirch, Algebraic number theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 322, Springer-Verlag, Berlin, 1999. Translated from the 1992 German original and with a note by Norbert Schappacher; With a foreword by G. Harder. MR 1697859
  • 3. Yu. L. Ershov, Abstract class field theory (a finitary approach), Mat. Sb. 194 (2003), no. 2, 37–60 (Russian, with Russian summary); English transl., Sb. Math. 194 (2003), no. 1-2, 199–223. MR 1992148,
  • 4. -, Multi-valued normed fields, ``Nauchn. Kniga,'' Novosibirsk, 2000. (Russian)
  • 5. Jean-Pierre Serre, Galois cohomology, Corrected reprint of the 1997 English edition, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2002. Translated from the French by Patrick Ion and revised by the author. MR 1867431
  • 6. O. F. G. Schilling, The Theory of Valuations, Mathematical Surveys, No. 4, American Mathematical Society, New York, N. Y., 1950. MR 0043776
  • 7. P. Draxl, Ostrowski's theorem for Henselian valued skew fields, J. Reine Angew. Math. 354 (1984), 213-218. MR 0767581 (86g:12008)
  • 8. R. Pierce, Associative algebras, Grad. Texts in Math., vol. 88, Springer-Verlag, New York-Berlin, 1982. MR 0674652 (84c:16001)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11R37

Retrieve articles in all journals with MSC (2000): 11R37

Additional Information

Yu. L. Ershov
Affiliation: Sobolev Mathematical Institute, Akademik Koptyug Ave., Novosibirsk 630090, Russia

Keywords: Class field theory, Henselian valued field, $z$-group
Received by editor(s): October 10, 2002
Published electronically: November 16, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society